# SDR F3LA2013121700950

- Difficulty date: December 14, 2013
- Submitted: December 17, 2013
- Operation: Air carrier
- Aircraft: N908FR
- Make and model: Airbus A319-111
- Aircraft serial: 1759
- Aircraft time: 39,492 hours, 19,071 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: D5744355101400
- Condition: Cracked
- Location: Lt Wing
- Part time: 39,492 hours, 19,071 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT OUT OF SERVICE DUE TO C8 S2 CHECK.  WHILE CLEANING AREA TECHNICIAN FOUND INBD LE RIB, AT SLAT TRACK 12, CRACKED BETWEEN TWO FASTENER HOLES.  R & R SLAT TRACK 12, INBD LE RIB IAW A319 SRM 51-42-11, PAR 6 A,  7 B & 13.D & PRODUCTION DRAWING D57443551.
